# SDR YENA2022060600562

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665709
- Part serial: A9122RP
- Condition: Failed
- Location: 832 Door
- Part time: 71,505 hours, 25,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, REF AEROMAN NR 2022-197009 WO 2022 116/1 PERFORMED SLIDE RAFT CONTROL DEPLOYMENT ON PASSENGER CREW DOOR 832. DUE TO THE PINS CAN'T BE SECURED AT AFT GALLEY AREA(1EA)REFER TO JIC DOOR-PRECAUTION-JB; REMOVED AND REPLACED ESCAPE SLIDE RAFT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IAW AMM 25-62-00-710-001-A STEP 1 THRU 5.A.(1). AMM 25-62-44-000-011-A, AMM 52-10-00-610-001-A STEP 1 THRU 4.B.(15) EXCEPT STEP 4.B.(4). AMM 52-10-00-614-001-A, AMM 25-62-44-400-007-A, AMM AMM 33-51-00-710-001 OPERATIONAL TEST IS OK. TOOL USED TORQUE 10-50LB.IN PN: QD1R50 SN:0718905688 DUE DATE: MAR-25-2023. TORQUE 40-200LB.IN PN: QD2R200 SN:0219122698 DUE DATE: SEP-16-2022, DIGITAL CALIPER  PN:700-113-10 SN:0028645 DUE DATE: NOV-03-2022, ULTRA-HIGH DELIVERY PRESSURE REGULATOR PN:30AA59, SN: AE-409709 DUE DATE: MAR-01-2023 AND THERMOMETER  PN: FLUKE566 SN:36160082WS DUE DATE: JUL-08-202.
